RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 4, Pages 812–815 (Mi dan33512)  

This article is cited in 1 scientific paper (total in 1 paper)

ASTRONOMY

Diffusion of radiation when the scattering indicatrix is greatly drawn out in length

V. V. Sobolev


Full text: PDF file (472 kB)
UDC: 523.035.2
Received: 04.09.1967

Citation: V. V. Sobolev, “Diffusion of radiation when the scattering indicatrix is greatly drawn out in length”, Dokl. Akad. Nauk SSSR, 177:4 (1967), 812–815

Citation in format AMSBIB
\Bibitem{Sob67}
\by V.~V.~Sobolev
\paper Diffusion of radiation when the scattering indicatrix is greatly drawn out in length
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 4
\pages 812--815
\mathnet{http://mi.mathnet.ru/dan33512}


Linking options:
  • http://mi.mathnet.ru/eng/dan33512
  • http://mi.mathnet.ru/eng/dan/v177/i4/p812

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Dmitriev, A. V. Ivanov, A. R. Khokhlov, “Numerical simulation of light propagation through a diffuser”, J. Math. Sci., 172:6 (2011), 782–787  mathnet  crossref
  • Number of views:
    This page:45
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019